# SDR FDEA202205051121

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STATION 1199 X = - 8.5 SEAT TRACK CROWN FOUND WITH CRACK.  REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT FROM STATION 1229 TO EXISTING SPLICE STATION 1189 , X = - 8.5 AS   PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
